MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR; Pulse generator, permanent, implantable

ABBOTT CURRENT PLUS VR; Pulse generator, permanent, implantable
Model Number CD1211-36
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, episodes of atrial fibrillation (af) were observed on the device.The af was incorrectly interpreted by the device which resulted in delivery of inappropriate shock.Abbott technical support was contacted, and the device was reprogrammed to avoid any future episodes of inappropriate shock.The patient was in stable condition.

Brand Name
CURRENT PLUS VR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20734942
Report Number2017865-2024-70452
Device Sequence Number15615679
Product Code NVZ
UDI-Device Identifier05414734503686
UDI-Public(01)05414734503686(10)4745341(17)160229
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model NumberCD1211-36
Device Lot Number4745341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown